MathSciNet Relay Station
MathSciNet bibliographic data
MR2286443 37C45 (28A80 37H99 60D05)
Peres, Yuval; Simon, Károly; Solomyak, Boris Absolute continuity for random iterated function systems with overlaps. J. London Math. Soc. (2) 74 (2006), no. 3, 739–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement